# SDR COOSDR02071

- Difficulty date: April 1, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 4646163501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BETWEEN STA 1340 AND STA 1360 AT LONG, 28L LEVEL, LONGERON SPLICE (PN 4646163501) CORRODED.
